# SDR DJFA201908238001

- Difficulty date: August 8, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N331FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 6,026 hours, 4,140 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Pdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURN SMELL. FOUND BURNT WIRE HARNESS (W311) AT LH  PDU CONNECTING TO THE GPU POWER RECEPTACLE.  REMOVED AND REPLACED THE LPDU EXTERNAL POWER RECEPTACLE, AND HARNESS W311 REF PHENOM 300 AMM 24-65-01 AND 24-41-00  PERFORMED OPS CHECKS OPS CHECKED GOOD.   AMM 24-61-00
